# SDR CALA2018012900376

- Difficulty date: January 29, 2018
- Submitted: January 29, 2018
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 79,184 hours, 16,885 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14BN1019
- Condition: Dented
- Location: Bs800 Str24-25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FWD CARGO LT FRAME UPPER FLANGE AT STA 800 BETWEEN STR 24L & 25L. A PERMANENT CATEGORY B REPAIR ACCOMPLISHED PER SRM 53-00-07 FIG 201 REPAIR 5  INSPECTION THRESHOLD REQUIRED 37,500 FLIGHT CYCLES AFTER REPAIR INSTALLATION OR 50,000 AIRFRAME FLIGHT CYCLES, WHICH COMES FIRST, CURRENT TOTAL CYC 16874. REPEAT INSPECTION INTERVALS OF 12,000 FLIGHT CYCLES.
